Communications in Mathematical Physics

On orthogonal and symplectic matrix ensembles

Craig A. Tracy and Harold Widom

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 177, Number 3 (1996), 727-754.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286442

Mathematical Reviews number (MathSciNet)
MR1385083

Zentralblatt MATH identifier
0851.60101

Subjects
Primary: 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)
Secondary: 15A52 47N55 60H25: Random operators and equations [See also 47B80]

Citation

Tracy, Craig A.; Widom, Harold. On orthogonal and symplectic matrix ensembles. Comm. Math. Phys. 177 (1996), no. 3, 727--754. https://projecteuclid.org/euclid.cmp/1104286442


Export citation